# SDR 0102432707

- Difficulty date: May 8, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Aircraft time: 43,942 hours, 27,050 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

In M check, found corrosion on previous keel beam repair and on stringer aft of repair. Repaired per EA27-182225.
